Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 42, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 21, 2022, 6:13 PM EDT for Seminole County, Volusia County, Florida. It was in force for 47 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2022, 6:13 PM EDT (22:13 UTC)
- Expired
- May 21, 2022, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 109 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:15 PM EDT | HAIL 1 | 1 Se Sanford Airport, FL | REPORT OF QUARTER SIZED HAIL NEAR THE INTERSECTION OF E LAKE MARY BLVD AND SKYWAY DR IN SANFORD RELAYED BY BROADCAST MEDIA. TIME ESTIMATED VIA RADAR. |
| May 21, 6:17 PM EDT | HAIL 1.25 | 1 S Sanford Airport, FL | REPORT OF HALF DOLLAR HAIL NEAR THE INTERSECTION OF E LAKE MARY BLVD AND BRISSON AVE S IN SANFORD RELAYED BY BROADCAST MEDIA. TIME ESTIMATED VIA RADAR. |
| May 21, 6:20 PM EDT | HAIL 1.25 | 1 Sw Sanford Airport, FL | PUBLIC REPORT VIA TWITTER OF HALF DOLLAR SIZE HAIL NEAR LAKE MARY BLVD AND MELONVILLE AVE. |
| May 21, 6:20 PM EDT | HAIL 1.25 | 1 Wnw Midway, FL | PUBLIC REPORT OF HALF DOLLAR SIZE HAIL NEAR 20TH ST AND SUMMERLIN AVE. RECEIVED VIA TWITTER. |
| May 21, 6:26 PM EDT | HAIL 1 | 3 Nw Orange City, FL | PUBLIC REPORTS QUARTER SIZED HAIL NEAR THE INTERSECTION OF 20TH ST AND LOLITA ST IN ORANGE CITY. |
| May 21, 6:27 PM EDT | HAIL 0.75 | 3 N Orange City, FL | PUBLIC REPORTS PENNY SIZED HAIL NEAR THE INTERSECTION OF HIGHWAY 17/HIGHWAY 92 AND ORANGE CAMP ROAD IN DELAND. |
| May 21, 6:30 PM EDT | HAIL 1.25 | 3 N Orange City, FL | REPORT OF HALF DOLLAR HAIL NEAR THE INTERSECTION OF HIGHWAY 17 AND MCGREGOR RD IN DELAND RELAYED BY BROADCAST MEDIA. TIME ESTIMATED VIA RADAR. |
| May 21, 6:35 PM EDT | HAIL 0.75 | 3 N Orange City, FL | PUBLIC REPORTS DIME SIZED HAIL NEAR THE INTERSECTION OF ORANGE CAMP RD AND S GLEN EAGLES DR IN DELAND. |
| May 21, 6:38 PM EDT | HAIL 0.75 | 3 Wsw Deland, FL | TRAINED SPOTTER REPORTS THREE QUARTER INCH HAIL AND SMALL BRANCHES BROKEN NEAR THE INTERSECTION OF LADY FERN TRAIL AND S RIDGEWOOD AVE IN DELAND. |
| May 21, 6:39 PM EDT | TSTM WND GST 54 | 2 Wnw Deltona, FL | STORM CHASER REPORTS A 54MPH/47KT WIND GUST MEASURED NEAR S OLD MILL DR AND RADA TERRACE. TIME ESTIMATED VIA RADAR. |
| May 21, 6:42 PM EDT | HAIL 0.88 | Deland, FL | CALLER REPORTED HAIL AROUND NICKEL SIZE, AROUND THE SIZE OF PLAYING DICE AT PLYMOUTH AVE AND TUXEDO AVE IN DELAND |
| May 21, 6:45 PM EDT | HAIL 1 | Deland, FL | PUBLIC REPORTS QUARTER SIZED HAIL NEAR THE INTERSECTION OF N ARLINGTON AND E PENNSYLVANIA AVE IN DELAND. |
| May 21, 6:48 PM EDT | HAIL 0.75 | 2 Wnw Deland, FL | PUBLIC CALLER REPORTS DIME SIZE HAIL AT PLYMOUTH AVE AND SPRING GARDEN AVE IN DELAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 501 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
065
WUUS52 KMLB 212213
SVRMLB
FLC117-127-212300-
/O.NEW.KMLB.SV.W.0042.220521T2213Z-220521T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
613 PM EDT Sat May 21 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Central Seminole County in east central Florida...
Central Volusia County in east central Florida...
* Until 700 PM EDT.
* At 612 PM EDT, a severe thunderstorm was located over Lake Jessup,
moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Deltona, Sanford, Oviedo, Winter Springs and DeLand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near lakes, get away from the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2871 8108 2864 8133 2880 8142 2884 8140
2887 8137 2889 8137 2889 8135 2892 8136
2892 8135 2895 8135 2896 8137 2897 8137
2898 8135 2901 8139 2906 8141 2910 8110
TIME...MOT...LOC 2212Z 172DEG 25KT 2873 8121
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sedlock1 follow-up statement
303
WWUS52 KMLB 212239
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
639 PM EDT Sat May 21 2022
FLC117-127-212300-
/O.CON.KMLB.SV.W.0042.000000T0000Z-220521T2300Z/
Seminole FL-Volusia FL-
639 PM EDT Sat May 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN SEMINOLE AND CENTRAL VOLUSIA COUNTIES...
At 639 PM EDT, a severe thunderstorm was located over Deltona, moving
north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Deltona, Sanford, DeLand, Lake Mary and Orange City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near a lake, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 2882 8109 2872 8138 2880 8142 2884 8140
2887 8137 2889 8137 2889 8135 2892 8136
2892 8135 2895 8135 2896 8137 2897 8137
2898 8135 2901 8139 2906 8141 2910 8110
TIME...MOT...LOC 2239Z 172DEG 25KT 2892 8124
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SedlockWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:07 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 21, 4:07 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 407 PM EDT Sat May 21 2022 .DISCUSSION... ...Strong to Severe Storms With Locally Heavy Rainfall Possible Through Late This Evening... Currently-Tonight... Convection has began to develop across east- central Florida which should mark the beginning of an active evening ahead. Radar imagery shows isolated thunderstorms across portions of Volusia and Seminole counties with a few showers developing over Indian River county. Upstream, a complex of lighting storms remains situated over the Gulf of Mexico which is associated with a weak upper level trough depicted by areas of decent PVA, as well as higher moisture. As we head into the late afternoon and early evening, showers and lightning storms are forecast to increase in coverage as outflow from storms upstream collide with sea and lake breezes to trigger numerous showers and lightning storms to develop over east-central Florida. High instability (Surface CAPE around 5,000 J/kg), sufficient bulk shear, conditionally to absolutely unstable lapse rates, very high moisture, cool temperatures aloft (-10C to -11C at 500mb), SHIP values around 1 or higher, in addition to, low-to-moderate SCP/STP values and decent upper-level divergence means that a few storms may become strong to severe late this afternoon and evening. The main hazards with any strong to severe storms that develop will be: heavy rainfall, wind gusts up to 50-60mph, hail around 1," frequent lightning strikes, and flooding. Torrential downpours will produce 1 to 2 inches in many locations this evening, with local amounts up to around 3 to 5 inches total in a few spots which receive multiple rounds of storms. This threat will be highest along and north of I-4. Rain and storms will slowly push to the east-southeast towards the coast late this evening before finally weakening and pushing offshore late tonight towards midnight. Low temperatures are forecast to drop into the upper 60s to mid 70s. Sunday... The western Atlantic ridge is forecast to build over the area on Sunday. Drier air will result in a more typical "Summer-like" afternoon for Florida. Primarily diurnally driven showers and lightning storms will be possible as the local sea breeze pushes inland. Isolated storms will be possible, mainly well inland with the best chance towards I-4 and areas to the northwest. Some isolated storms may become strong with gusty winds, heavy rainfall, and frequent lightning strikes. Afternoon highs are expected to reach the upper 80s to low 90s. Monday... A little drier air should produce lower coverage of storms and a more direct onshore flow should keep coastal sections mostly dry esp Cape southward. Best chance will over the interior (30-40 percent) late with less push back to the coast due to a more southerly steering flow as opposed to SW. Max temps in the lower 90s interior and mid 80s beachside. Extended (previous)... Broad and weakly formed ridge aloft just east of the state by Tue wl remain in place through midweek, leading to a reduction of avbl moisture, and continuation of Iso- Sct PoP daily through midweek. An onshore flow pattern will bring seasonal temperatures with lows in the L-M 70s and highs in the U80s to L90s, and a better rain chc inland from the coast. LL flow pattern wl become primarily sly around Fri as a broad continental trough migrates over the SE states. This pattern evolution should increase rain/storm chcs Fri into Saturday. && .AVIATION... Expect scattered to numerous showers and lightning storms late this evening with TEMPO groups at most TAF sites with the exception of locations near the Treasure Coast due to drier air. Some storms may become strong to severe with heavy rainfall. Outside of showers and thunderstorms, mainly VFR conditions are expected. South to southeast winds around 5-10kts with higher gusts through this afternoon, especially with any storms that develop. && .MARINE... Currently-Sunday... Good boating conditions are expected. Expect south to southeast winds around 10-15kts with seas reaching 2 to 3 feet. Scattered to numerous lightning storms will be possible through around midnight with only a slight chance on Sunday. Monday...SE winds around 10 knots around Atlc subtropical high with seas 2 to 3 FT, a little higher near the coast with the sea breeze circulation. Most of the late day storms should stay over the mainland with the main threats over inland lakes north and west of Orlando. Tue-Thu...Favorable marine conditions with a reduction of storms through mid week. Expect E-SE winds around 12 to 16 kts with seas 3 ft Tue, becoming 3 to 4 ft through midweek. && .PRELIMINARY POINT TEMPS/POPS... DAB 70 88 72 88 / 60 30 30 20 MCO 71 93 72 92 / 60 30 20 30 MLB 73 87 73 87 / 60 20 10 20 VRB 71 88 72 88 / 50 20 10 10 LEE 71 90 72 91 / 40 40 30 40 SFB 70 91 72 91 / 60 30 20 30 ORL 72 93 74 93 / 60 30 20 30 FPR 72 88 72 88 / 40 20 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && SHORT TERM...Fehling LONG TERM....Kelly AVIATION...Fehling IDSS... HALEY
Hazardous weather outlook, May 21, 10:01 AM EDT, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1001 AM EDT Sat May 21 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-220200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1001 AM EDT Sat May 21 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Afternoon and evening lightning storms are forecast once again across east central Florida today. Coverage will be scattered along the Treasure Coast counties, and numerous to widespread farther north and inland, especially near and northwest of Interstate 4. Today's storms will move northeast at 15 to 20 mph with a few strong to marginally severe storms expected. Wind gusts of 40 to 60 mph, frequent lightning, hail around one to two inches, and heavy downpours will occur with the strongest storms. Move indoors to safety at the first sign of threatening skies, or if you hear thunder. .FLOOD IMPACT... Torrential downpours will produce 1 to 2 inches in many locations today, with local amounts up to around 3 to 5 inches in a few spots which receive multiple rounds of storms. This threat will also be highest along and north of I-4. .MARINE THUNDERSTORM GUST IMPACT... Storms will be capable of producing wind gusts in excess of 35 knots, frequent lightning, and locally higher waver over inland lakes, the Intracoastal Waterway, and nearshore Atlantic. the chance for stronger marine storms will be highest from near Lake Okeechobee and Sebastian Inlet northward. Boaters should watch for storms approaching from the southwest today. .RIP CURRENT IMPACT... There will be a Moderate risk of dangerous rip currents at the central Florida Atlantic beaches today. Remember to always swim within sight of a lifeguard and never enter the ocean alone. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Isolated afternoon showers and lightning storms are forecast next week, with scattered coverage across the interior. Cloud to ground lightning strikes, torrential rainfall, and gusty winds will be possible in stronger storms. The rip current threat is expected to remain moderate at the central Florida Atlantic beaches. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Additionally, please relay any reports of flooding or rainfall amounts of two inches or greater to the National Weather Service in Melbourne. Fehling
In the hours before
Special weather statement, May 21, 3:43 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
343 PM EDT Sat May 21 2022
FLZ041-141-212030-
Coastal Volusia FL-Inland Volusia FL-
343 PM EDT Sat May 21 2022
...A strong thunderstorm will impact portions of northeast Volusia
County through 430 PM EDT...
At 342 PM EDT, Doppler radar was tracking a strong thunderstorm over
Holly Hill, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Daytona Beach, Ormond Beach, Holly Hill, Ormond-By-the-Sea and
Daytona International Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2943 8107 2923 8097 2915 8115 2926 8120
2927 8115 2928 8115 2941 8116 2942 8114
2943 8111 2942 8111
TIME...MOT...LOC 1942Z 191DEG 15KT 2923 8108
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, May 21, 5:10 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
510 PM EDT Sat May 21 2022
FLZ053-212200-
Osceola FL-
510 PM EDT Sat May 21 2022
...A strong thunderstorm will impact portions of southeastern Osceola
County through 600 PM EDT...
At 509 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Kenansville, moving northwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kenansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2791 8104 2800 8087 2782 8087 2782 8088
2765 8087 2764 8101
TIME...MOT...LOC 2109Z 146DEG 8KT 2780 8090
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SedlockSpecial weather statement, May 21, 5:20 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Melbourne FL
520 PM EDT Sat May 21 2022
FLZ053-212200-
Osceola FL-
520 PM EDT Sat May 21 2022
...Strong thunderstorms will impact portions of northeastern Osceola
County through 600 PM EDT...
At 519 PM EDT, Doppler radar was tracking a strong thunderstorm over
Harmony, or 7 miles southeast of Narcoossee, moving northwest at 10
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holopaw, Narcoossee, Austin Tindall Park, Harmony and Alligator Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2835 8099 2817 8090 2808 8117 2835 8131
TIME...MOT...LOC 2119Z 146DEG 8KT 2823 8114
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, May 21, 5:38 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
538 PM EDT Sat May 21 2022
FLZ045-212215-
Orange FL-
538 PM EDT Sat May 21 2022
...Strong thunderstorms will impact portions of central Orange
County through 615 PM EDT...
At 537 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Hart, or near Avalon Park, moving north at 10 to 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Wedgefield, Avalon Park, University Of Central Florida and
Goldenrod.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2835 8100 2835 8126 2861 8130 2861 8115
TIME...MOT...LOC 2137Z 160DEG 15KT 2843 8117
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, May 21, 6:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
600 PM EDT Sat May 21 2022
FLZ053-254-547-212245-
Osceola FL-Inland Indian River FL-Inland Southern Brevard FL-
600 PM EDT Sat May 21 2022
...A strong thunderstorm will impact portions of northwestern Indian
River, south central Brevard and southeastern Osceola Counties
through 645 PM EDT...
At 600 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Blue Cypress Lake, movement nearly stationary.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blue Cypress Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2764 8074 2764 8099 2793 8099 2794 8075
TIME...MOT...LOC 2200Z 163DEG 8KT 2773 8088
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SedlockLocal storm report, May 21, 6:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
603 PM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 1 N AVALON PARK 28.52N 81.16W
05/21/2022 E0.75 INCH ORANGE FL PUBLIC
REPORT OF PEA TO DIME SIZE HAIL NEAR THE INTERSECTION
OF WILLOW BRANCH DR AND CROWN HILL BLVD IN AVALON
RECEIVED VIA SOCIAL MEDIA.
&&
EVENT NUMBER MLB2200195
HALEYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:09 PM EDT | Special Weather Statement | MLB | Seminole | 36 min |
| May 20, 8:21 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 2 hr |
| May 20, 8:37 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 38 min |
| May 20, 8:58 PM EDT | Areal Flood Advisory | MLB | Lake | 3 hr |
| May 20, 9:07 PM EDT | Special Weather Statement | MLB | Volusia | 38 min |
| May 20, 11:33 PM EDT | Special Weather Statement | MLB | Lake | 42 min |
| May 20, 11:40 PM EDT | Areal Flood Warning | MLB | Lake | 2 hr |
| May 21, 3:43 PM EDT | Special Weather Statement | MLB | Volusia | 47 min |
| May 21, 3:44 PM EDT | Special Marine Warning | MLB | 41 min | |
| May 21, 5:10 PM EDT | Special Weather Statement | MLB | Osceola | 50 min |
| May 21, 5:20 PM EDT | Special Weather Statement | MLB | Osceola | 40 min |
| May 21, 5:24 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 36 min |
| May 21, 5:38 PM EDT | Special Weather Statement | MLB | Orange | 37 min |
| May 21, 5:53 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 37 min |
| May 21, 6:00 PM EDT | Special Weather Statement | MLB | Indian River | 45 min |
| May 21, 6:17 PM EDT | Areal Flood Advisory | MLB | Brevard, Indian River, Osceola | 2 hr |
| May 21, 6:27 PM EDT | Special Weather Statement | MLB | Orange | 33 min |
| May 21, 6:37 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 38 min |
| May 21, 6:42 PM EDT | Special Weather Statement | MLB | Lake | 48 min |
| May 21, 6:49 PM EDT | Special Weather Statement | MLB | Volusia | 41 min |
| May 21, 6:56 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Seminole, Volusia | 18 min |
| May 21, 6:57 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 48 min |
| May 21, 7:13 PM EDT | Special Weather Statement | MLB | Volusia | 47 min |
| May 21, 7:29 PM EDT | Special Weather Statement | MLB | Lake | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.